Forschungsgruppen Mathematik

Publikationen

Ambrosio, L., Crippa, G. und LeFloch, P. G. (2008) «Leaf superposition property for integer rectifiable currents», Networks and Heterogeneous Media. American Institute of Mathematical Sciences, 3(1), S. 85-95. doi: 10.3934/nhm.2008.3.85.   edoc
Habegger, P. (2008) «Intersecting subvarieties of ${mathbf G}_m^n$ with algebraic subgroups», Mathematische Annalen. Springer, Vol. 342, H. 2, S. 449-466.   edoc
Bartholdi, N., Blanc, J. und Loisel, S. (2008) «On simple arrangements of lines and pseudo-lines in P2 and R2 with the maximal number of triangles», Contemporary mathematics, 453, S. 105-116.   edoc
Blanc, J., Pan, I. und Vust, T. (2008) «Sur un théorème de Castelnuovo», Bulletin of the Brazilian Mathematical Society. Springer, Vol. 39, H. 1, S. 61-80. doi: 10.1007/s00574-008-0072-7.   edoc
Blanc, J. (2008) «On the inertia group of elliptic curves in the Cremona group of the plane», >>The. University of Michigan Press, Vol. 56, H. 2, S. 315-330. doi: 10.1307/mmj/1224783516.   edoc
Ranieri, G. (2008) «Générateurs de l’anneau des entiers d’une extension cyclotomique», Journal of Number Theory. Elsevier, 128(6), S. 1576-1586. doi: 10.1016/j.jnt.2007.07.008.   edoc | Open Access
Fröhlich, J. und Lenzmann, E. (2007) «Blowup for nonlinear wave equations describing boson stars», Communications on Pure and Applied Mathematics. Wiley, 60(11), S. 1691-1705. doi: 10.1002/cpa.20186.   edoc
Fröhlich, J., Jonsson, B. L. G. und Lenzmann, E. (2007) «Boson stars as solitary waves», Communications in Mathematical Physics. Springer, 274(1), S. 1-30. doi: 10.1007/s00220-007-0272-9.   edoc
Fröhlich, J. und Lenzmann, E. (2007) «Dynamical collapse of white dwarfs in Hartree- and Hartree-Fock theory», Communications in Mathematical Physics. Springer, 274(3), S. 737-750. doi: 10.1007/s00220-007-0290-7.   edoc
Fröhlich, J., Knowles, A. und Lenzmann, E. (2007) «Semi-classical dynamics in quantum spin systems», Letters in Mathematical Physics. Springer, 82(2-3), S. 275-296. doi: 10.1007/s11005-007-0202-y.   edoc
Lenzmann, E. (2007) «Well-posedness for semi-relativistic Hartree equations of critical type», Mathematical Physics, Analysis and Geometry. Springer, 10(1), S. 43-64. doi: 10.1007/s11040-007-9020-9.   edoc
Canci, J. K. (2007) «Finite orbits for rational maps», Indagationes Mathematicae . Elsevier, 18(2), S. 12. doi: 10.1016/S0019-3577(07)80017-6.   edoc
Fröhlich, J., Jonsson, B. L. G. und Lenzmann, E. (2007) «Effective dynamics for boson stars», Nonlinearity. Institute of Physics Publishing, 20(5), S. 1031-1075. doi: 10.1088/0951-7715/20/5/001.   edoc
Blanc, J. (2007) «The number of conjugacy classes of elements of the Cremona group of some given finite order», Bulletin de la Société mathématique de France. Société mathématique de France, Vol. 135, fasc. 3, S. 419-434.   edoc
Blanc, J. (2007) «Finite Abelian subgroups of the Cremona group of the plane», Comptes rendus de l’Académie des sciences. Série 1, Mathématique. Series 1, Mathematics. Elsevier, Vol. 344, H. 1, S. 21-26. doi: 10.1016/j.crma.2006.11.026.   edoc
Ranieri, G. (2007) «Rang de l’image du groupe des unités et polynômes lacunaires», Acta arithmetica. Seminarjum matematyczne, Vol. 127, S. 87-96. doi: 10.4064/aa127-1-7.   edoc | Open Access
Liebendörfer, C. und Rémond, G. (2007) «Hauteurs de sous-espaces sur les corps non commutatifs», Mathematische Zeitschrift, 255, S. 549-577.   
Canci, J. K. (2006) «Cycles for rational maps of good reduction outside a prescribed set», Monatshefte für Mathematik. Springer, 149(4), S. 265-287. doi: 10.1007/s00605-006-0387-7.   edoc
Colombini, F., Crippa, G. und Rauch, J. (2006) «A note on two-dimensional transport with bounded divergence», Communications Partial Differential Equations. Taylor & Francis, 31(7-9), S. 1109-1115. doi: 10.1080/03605300500455933.   edoc
Bouchut, F. und Crippa, G. (2006) «Uniqueness, renormalization, and smooth approximations for linear transport equations», SIAM Journal on Mathematical Analysis. SIAM, 38(4), S. 1316-1328. doi: 10.1137/06065249X.   edoc
Crippa, G. und De Lellis, C. (2006) «Oscillatory solutions to transport equations», Indiana University Mathematics Journal . Indiana University Mathematics Journal , 55(1), S. 1-13. doi: 10.1512/iumj.2006.55.2793.   edoc | Open Access
Blanc, J. (2006) «Conjugacy classes of affine automorphisms of Kn and linear automorphisms of Pn in the Cremona groups», Manuscripta mathematica. Springer, Vol. 119, H. 2, S. 225-241. doi: 10.1007/s00229-005-0617-7.   edoc
Ambrosio, L., Crippa, G. und Maniglia, S. (2005) «Traces and fine properties of a BD class of vector fields and applications», Annales de la Faculté des Sciences de Toulouse. Mathématiques. Université Paul Sabatier, 14(4), S. 527-561. Verfügbar unter: http://www.numdam.org/item?id=AFST_2005_6_14_4_527_0 .   edoc
Habegger, P. (2005) «The equation $x+y=alpha$ in multiplicatively dependent unknowns», Acta arithmetica. Seminarjum matematyczne, Vol. 119, S. 349-372.   edoc
Liebendörfer, C. (2005) «Heights and determinants over quaternion algebras», Communications in Algebra, 33, S. 3699-3717.   
Liebendörfer, C. und Rémond, G. (2005) «Duality of heights over quaternion algebras», Monatshefte für Mathematik, 145, S. 61-72.   
Beauville, A. und Blanc, J. (2004) «On Cremona transformations of prime order», Comptes rendus de l’Académie des sciences. Série 1, Mathématique. Series 1, Mathematics. Elsevier, 339(4), S. 257-259.   edoc
Liebendörfer, C. (2004) «Linear equations and heights over division algebras», Journal of number theory, 105, S. 101-133.